# SDR AALA202502109846

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 66,375 hours, 39,494 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Autopilot Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: A/C REQUIRES DOWNGRADE DUE TO MEL 27-06A AUTO FLT RUD TRIM1 FAULT. FLIGHT DIVERTED TO STL AS A PRECAUTION. MAINTENANCE PERFORMED SATISFACTORY LMP TEST IAW AMM 22-96-00. RETURNED TO CAT III STATUS.
